Facebook Pixel

i had levenolle the emergeny contraception pill about 4 days ago.. i dont know if this is related but i seem to have trapped gas...it feels like mild cramps or aches sometimes in the middle of my abdomen and sometimes on the left side of my stomach... wha

By June 26, 2011 - 1:34pm
Rate This

Add a Comment1 Comments


Levonelle should not cause gas. It can make you feel a little sick, cause bleeding or spotting, and can cause a change in period but gas is not a side effect. If you're feeling "gassy" you can take an over the counter medication to help-- please take the time to read through our page: http://www.empowher.com/media/reference/fighting-flatulence

Good Luck,


June 26, 2011 - 1:58pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.